# SDR 96ZZZX4990

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37G
- Make and model: Cessna R182
- Aircraft serial: R18202024
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 07321014
- Condition: Cracked
- Location: H Stab Reinforc
- Part time: 4,505 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN A BEND RADIUS OF THE LEFT HAND REAR SPAR ATTACHMENT REINFORCEMENT BRACKET ADJACENT TO THE BEND RADIUS HOLE.  SUBMITTER RECOMMENDS THE MFG TO MAKE LARGER BRACKET EXTENDING PAST THE LIGHTNING HOLE.
